Ask The Doctor > Questions & Answers > Possible reaction to TB test

Possible reaction to TB test

Patient: Hi. I had a TB test done yesterday. Now I have a headache, loose bowels, and feel bleh.I was not sick yesterday and I haven’t been sick with any type of cold etc for almost a year.Could this be a reaction to the TB test.thank you

 

 

Symptoms: Headache, dizzy, loose bowels

 

 

Doctor: Thank you for your question. It is possible that you are experiencing a delayed hypersensitivity reaction to this TB tes t. The TB skin test is composed of a purified protein derivative, which is chemically extracted from the bacteria that is similar to the bacteria that causes Tuberculosis. As a result, when used to test for TB, it cannot actually cause Tuberculosis.Although we cannot confirm this without examining you completely, and looking at the injection sit to see if it is indurated, and swollen, we would recommend that you that you proceed to your doctor to be examined. If the TB test is not the cause of your symptoms, it may be that you have contracted in infection from something that you ate, or exposure to a pathogen in your environment. Please see your doctor.Thank you for choosing Askthedoctor.com

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment